# SDR REXA2013061701191

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 18,059 hours, 15,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S PBE BLUE DOT NOT BLUE ANYMORE.  R & R CREW MEMBER PBE IN COCKPIT IAW AMM 35-30-00.
